# SDR DALA2023083007063

- Difficulty date: August 29, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 74,501 hours, 35,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 SEAT 29D EXIT PATH LIGHTING BROKEN HANGING. CORRECTIVE ACTION: SECURED LIGHTING ASSY. OK FOR SERVICE. (4516540)
